RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1936, Volume 1(43), Number 3, Pages 385–402 (Mi msb5407)  

Über diejenigen Integrale linearer Differentialgleichungen, welche sich an einer Unbestimmtheitsstelle bestimmt verhalten (Untersuchung eines Sonderfalls)

M. Hornstein


Full text: PDF file (1618 kB)

Bibliographic databases:
Received: 19.07.1935

Citation: M. Hornstein, “Über diejenigen Integrale linearer Differentialgleichungen, welche sich an einer Unbestimmtheitsstelle bestimmt verhalten (Untersuchung eines Sonderfalls)”, Rec. Math. [Mat. Sbornik] N.S., 1(43):3 (1936), 385–402

Citation in format AMSBIB
\Bibitem{Hor36}
\by M.~Hornstein
\paper \"Uber diejenigen Integrale linearer Differentialgleichungen, welche sich an einer Unbestimmtheitsstelle bestimmt verhalten (Untersuchung eines Sonderfalls)
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1936
\vol 1(43)
\issue 3
\pages 385--402
\mathnet{http://mi.mathnet.ru/msb5407}
\zmath{https://zbmath.org/?q=an:0014.40203|62.1280.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb5407
  • http://mi.mathnet.ru/eng/msb/v43/i3/p385

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:144
    Full text:65

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020